CSpace
二阶线性矩阵微分系统的振动准则
王其如
2003
Source Publication系统科学与数学
ISSN1000-0577
Volume023Issue:002Pages:235
Abstract文利用广义Riccati变换,研究了一类二阶线性矩阵微分系统的振动性,得到了这类系统振动的若干新的判别准则。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50224
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王其如. 二阶线性矩阵微分系统的振动准则[J]. 系统科学与数学,2003,023(002):235.
APA 王其如.(2003).二阶线性矩阵微分系统的振动准则.系统科学与数学,023(002),235.
MLA 王其如."二阶线性矩阵微分系统的振动准则".系统科学与数学 023.002(2003):235.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王其如]'s Articles
Baidu academic
Similar articles in Baidu academic
[王其如]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王其如]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.